# SDR CA001205008

- Difficulty date: July 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Hughes 369D
- Aircraft time: 9,460 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23065123
- Condition: Failed
- Location: Engine
- Component: Governor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SPIKES ON OR ABOVE 103 PERCENT N2 WHEN THE TORQUE IS ABOUT 73 PERCENT. QUADRANT READS 93 ON POINTER TO ATTAIN 103 PERCENT. SO ENGINE DOES NOT GENERAGE ENOUGH POWER AT THE STANDARD RIGGING LOCATION OF 81. UNIT REPLACED.
